MAUDE Adverse Event Report: ALN S.A.R.L ALN OPTIONAL VENA CAVA FILTER

ALN S.A.R.L ALN OPTIONAL VENA CAVA FILTER
Model Number FF.HOOK
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the retrieval procedure of the vena cava filter, a small fragment of one of the filter's legs fractured and remained inside the patient's body.The patient is currently asymptomatic.
 
Additional Manufacturer Narrative
We require additional information to understand how the legs could have fractured at that specific location, particularly regarding the retrieval procedure, whether it was performed using an aln removal kit or a snare.We also need the full cavography sequence in order to assess the entire extraction process, together with pre-operative and post-operative scans to complete our investigation.
 
Event or Problem Description
The filter was placed on the (b)(6) 2024 and removed on (b)(6) 2025.Lasso technique was used for the filter removal (cook cloversnare®).

Brand Name
ALN OPTIONAL VENA CAVA FILTER
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
ALN S.A.R.L
589 chemin du niel
bormes les mimosas, 83230
FR  83230
Manufacturer (Section G)
ALN S.A.R.L
589 chemin du niel
bormes les mimosas, 83230
FR   83230
Manufacturer Contact
séverine joly
589 chemin du niel
bormes les mimosas, 83230
FR   83230
MDR Report Key22529990
Report Number3007080617-2025-00001
Device Sequence Number7488289
Product Code DTK
UDI-Device Identifier03760017680042
UDI-Public03760017680042
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K241507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFF.HOOK
Device Lot Number2400177234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown